Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solution of linear ordinary differential equations containing a parameter


Author: Robert L. Evans
Journal: Proc. Amer. Math. Soc. 4 (1953), 92-94
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052608-4
MathSciNet review: 0052608
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Trjitzinsky, Acta Math. vol. 67 (1936) pp. 1-50. MR 1555415
  • [2] R. E. Langer, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 461-490. MR 0033420 (11:438b)
  • [3] T. M. Cherry, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 224-257. MR 0034494 (11:596b)
  • [4] W. Wasow, Ann. of Math. vol. 52 (1950) pp. 350-361. MR 0037432 (12:261b)
  • [5] R. L. Evans, Bull. Amer. Math. Soc. Abstract 56-1-48 and University of Minnesota thesis, April 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052608-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society